# SDR SWIA2021090360725

- Difficulty date: February 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA42074-670-53-11-1382-PR - FOUND 3 DENTS LOCATED ON FS235.00, BETWEEN STGR-26L AND STGR-26R. COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-11-1382. PERMANENT REPAIR DUE WITHIN 6500 FLT HRS PER REO 670-53-11-1382 REV A DATED 2019-08-16 DUE BY TAT: 46009.7., PART NUMBER:   - , SERIAL NUMBER: 10139, POSITION:  3 DENTS LOCATED ON FS235.00, BETWEEN STGR-26L AND STGR-26R WERE REPAIRED IAW MHIRJ REO 670-53-11-1687 REV-- DATED 2021-06-15 AND CRJ 700 SRM 51-42-06-001-A01 REV. 38B 12/14/2020.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED.NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
